# SDR CA030729007

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,939 hours
- Engine: Garrtt TPE3311
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23047004
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, H
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER GENERATOR HAD INTERNAL FAILURE CAUSING AN ELECTRICAL SHORT CIRCUIT TO GROUND, CAUSING THE BUSS TIE TO LT BUSS CURRENT LIMITER TO BLOW, THUS CAUSING TO LT BUSS TO LOOSE ELECTRICAL POWER, NO PILOTS INSTRUMENTS. NO POWER TO OPERATE CONTROL CIRCUITS FOR FLAPS ON MLG (GEAR WAS BLOWN DOWN WITH N2). NO POWER TO OPERATE ENGINE ELECTRIC CONTROL, REVERTING TO MANUAL, THUS NO REVERSE FOR LANDING.
